# SDR DXTA200702312

- Difficulty date: July 1, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 7,435 hours, 4,535 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: LB0600A
- Condition: Leaking
- Location: Aft Service Bay
- Part time: 2,176 hours, 1,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EXTREME SULPHUR FUMES IN COCKPIT AND CABIN AT FL390, BOTH PACS IN NORM, BOTH TEMP SELECT IN AUTO, ENROUTE TIME 60 MINUTES.  FUMES DISIPATED DURING DESCENT.  DECLARED AN EMERGENCY.  NORMAL APPROACH AND LANDING.  REMOVED AND REPLACED AFT ACM IAW MM 21-51-00. OPS CHECK AND LEAK CHECK GOOD.
